# SDR COMA9610110

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120245
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT MLG INTRANSIT LIGHTS REMAINED ON AFTER GEAR RETRACTED.  ADJUSTED THE UPLOCK PROXIMITY SENSOR TO M/M SPECIFICATIONS.
